MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 4 L; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 4 L; CEMENTED FEMORAL COMPONENT
Model Number 02.07.2004L
Health Effect - Clinical Code Pain (1994)
Date of Event 04/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 april 2022: lot 103136: (b)(4) items manufactured and released on 08-nov-2010.Expiration date: 2015-09-30.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event since 1-jan-2018.Additional implant involved: gmk-primary 02.07.0412fuc tibial insert uc fixed size 4 / 12 mm (k090988) lot.091786.Batch review performed on 25 april 2022: lot 091786: (b)(4) items manufactured and released on 07-aug-2009.Expiration date: 2014-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 1-jan-2018.
 
Event or Problem Description
The patient came in reporting pain and the cause is unknown.At 11 years and 5 months post primary the surgeon revised the femur and poly.The surgery was completed successfully.

Brand Name
GMK-PRIMARY FEMUR STD CEMENTED SIZE 4 L
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14427349
Report Number3005180920-2022-00379
Device Sequence Number20449572
Product Code JWH
UDI-Device Identifier07630030820212
UDI-Public07630030820212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2015
Device Model Number02.07.2004L
Device Catalogue Number02.07.2004L
Device Lot Number103136
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Initial Report FDA Received Date05/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale